# SDR ASAA2019043099194

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 25,414 hours, 8,278 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENGINE FAN BLADE LUBE, ELASTOMERS ON SPACERS #12, 14, 21, AND 24 ARE DISBONDED WITH #3 AND #22 ARE DISBONDED MORE THAN ONE STRIPS OF THE SPACERS. GROUNDED - YES. REMOVED AND REPLACED #3, 12, 14, 19, 21, 22, AND 24 SPACERS ON FAN BLADE ASSEMBLY OF #2 ENGINE, REF B737-900 AMM 72-21-02/201.
